# SDR TWAA0013003

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 58,994 hours, 17,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING LEADING EDGE THE NUMBER 10 SLAT HAD DELAMINATION ON TOP SIDE OF THE TRAILING EDGE WEDGE, SEVENTEEN INCHES FROM THE O/B END OF THE SLAT.  INSTALLED METAL TO METAL HOT BOND 12 INCHES BY 27 INCHES, ON OUTER SKIN AND 6 INCHES BY 21 INCHES ON INNER SKIN, PER SRM 51-70-10, PARA 2L PAGE 35.
